# SDR FDEA201106132215

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 984 S1-3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, STA 984, STR 1 TO 3L HAS HOLES THAT ARE OUT OF LIMITS.  REMOVED DAMAGED FRAME AREA FROM STR 1 TO STR  7L STA 984 LT IAW SRM 53-00-07.  LOCATED AND DRILLED 2 EA ANGLES AND NEW FRAME IAW SRM 51-40-05.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-20-01.  INSTALLED NEW FRAME AND 2EA ANGLES AT STA 984, STR 1 TO STR 7L IAW SRM 51-40-02, AND 53-00-07, FIG 201, REPAIR 3. CAT- "B", NEXT INSP AT 10,000 F/C,  THEN DO A HFEC INSP EVERY 12,000 F/C.  MAJOR REPAIR.
